# SDR SIMA20210419005

- Difficulty date: April 19, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FORWARD LOWER PYLON YOKE CRACKED.-C/A-REMOVED AND REPLACED RH ENGINE FORWARD LOWER PYLON YOKE ASSEMBLY IAW ERS-EM-54MR-698 PT. A,
